Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does Alleve make you bleed internally?

My cousin told me it does! I take them all the time!

 
NicolesMommy

Asked by NicolesMommy at 1:19 AM on Sep. 21, 2010 in Health

Level 22 (12,504 Credits)
This question is closed.
Answers (6)
  • it is a possible side effect of all NSAID medications including aspirin , ibuprofen , and naproxen ( aleve). if used properly within recommended dosage limits the chances of side effects are smaller. however if other conditions are present, like an ulcer, your chances dramatically increase. acetamenophen (tylenol) if used in excess (over 4,000 mg per day) can cause severe issues also
    chris13

    Answer by chris13 at 1:30 AM on Sep. 21, 2010

  • if you take them too much it can cause ulcers. but you would probably know if you had ulcers, they are painful.
    jennifer588

    Answer by jennifer588 at 1:24 AM on Sep. 21, 2010

  • Read the information on the label and do some internet searching about it. Anything taken too often can cause problems
    elizabr

    Answer by elizabr at 6:30 AM on Sep. 21, 2010

  • taking too much of any medication can cause more health issues than it fixes. Taking too much ibuprofen can cause perforated intestines. Too much tylenol = liver damage
    motherofhope98

    Answer by motherofhope98 at 8:29 AM on Sep. 21, 2010

  • Any medication taken to much could cause that. Read the side effects on the label and ask your doctor.
    soccerfanatic14

    Answer by soccerfanatic14 at 5:43 PM on Sep. 21, 2010

  • I don't think any OTC medication should make you bleed internally if done right..but maybe i'm wrong?
    SparklingHope

    Answer by SparklingHope at 2:01 AM on Sep. 21, 2010